Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Regularity of coboundaries for nonuniformly expanding Markov maps


Author: Sébastien Gouëzel
Journal: Proc. Amer. Math. Soc. 134 (2006), 391-401
MSC (2000): Primary 37A20, 37D25
Published electronically: September 21, 2005
MathSciNet review: 2176007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that solutions $u$ of the equation $f=u-u\circ T$ are automatically Hölder continuous when $f$ is Hölder continuous and $T$ is nonuniformly expanding and Markov. This result applies in particular to Young towers and to intermittent maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37A20, 37D25

Retrieve articles in all journals with MSC (2000): 37A20, 37D25


Additional Information

Sébastien Gouëzel
Affiliation: Département de mathématiques et applications, École Normale Supérieure, 45 rue d’Ulm, 75005 Paris, France
Email: sebastien.gouezel@ens.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08145-1
PII: S 0002-9939(05)08145-1
Received by editor(s): July 16, 2004
Published electronically: September 21, 2005
Communicated by: Michael Handel
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.